کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
1709377 1012851 2009 5 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
Error bounds for linear complementarity problems for B-matrices
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مکانیک محاسباتی
پیش نمایش صفحه اول مقاله
Error bounds for linear complementarity problems for B-matrices
چکیده انگلیسی

A square real matrix with positive row sums is a BB-matrix if all its off-diagonal elements are bounded above by the corresponding row means. We give error bounds for the linear complementarity problem when the matrix involved is a BB-matrix. Perturbation bounds for B-matrix linear complementarity problems are also considered. The sharpness of the bounds is shown.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics Letters - Volume 22, Issue 7, July 2009, Pages 1071–1075
نویسندگان
, ,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت